# SDR ASAA2023083044846

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,782 hours, 18,399 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET PER QRH PROCEDURE. GROUNDED - YES. PERFORMED PACK TEMP CONTROL - BITE PROCEDURE PER AMM (FIM) 21-62 TASK 801. PACK LIGHT CLEARED AND OPS CHECKED NORMAL.
